# SDR UIEA2013031800141

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,897 hours, 21,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR AFT F/A EMERGENCY FLASHLIGHT NOT FLASHING.  R & R L-1 DOOR AFT F/A EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
